# SDR REXA2014041400058

- Difficulty date: April 4, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 27,628 hours, 24,426 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB NR 2 HINGE FITTING AT BL 55.8865 GOUGED OTBD LUG & PLATE 1 INCH X 0.214 INCHES X 0.005 INCHES DEEP & INBD LUG PLATE 1.1 INCHES X 0.214 INCHES X 0.026 INCHES DEEP.  REPAIRED IAW REO 601R-55-11-485.
